# SDR SWAA107507

- Difficulty date: November 30, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 59,331 hours, 56,297 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26587U501
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND RT WING NR 6 I/B SLAT CAN LOWER SURFACE GOUGED.  REMOVED AND REPLACED SLAT CAN PER SRM.
